MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRL LNR NEUT +4 40ID 56OD; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRL LNR NEUT +4 40ID 56OD; HIP INSTRUMENTS : ACETABULAR TRIALS
Model Number 2218-40-456
Medical Device Problem Codes Component Missing (2306); Contamination /Decontamination Problem (2895); Missing Information (4053)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the spd was re-sterilizing paws when down noticed a cracked femoral impactor (2544-01-006) and poly that was missing the ring around the screw (2218-40-456).Both items needs replacement.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6.Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> update 20-march-2020: the investigation was re-opened upon the receipt of the product.Examination of the returned instrument found the screw component is broken out and was not returned.Visual examination also found the trial to have scratches and nicks along the perimeter from misuse and heavy usage.The root cause is attributed to inadvertent use error.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRL LNR NEUT +4 40ID 56OD
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9552958
Report Number1818910-2020-00560
Device Sequence Number19341876
Product Code LXH
UDI-Device Identifier10603295101529
UDI-Public10603295101529
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-40-456
Device Catalogue Number221840456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2020
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer02/10/2020
02/10/2020
03/13/2020
03/30/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date02/10/2020
02/10/2020
03/18/2020
03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1